arrow
Volume 35, Number 3
Previous Issue Next Issue

Guixia Lv, Shunkai Sun & Longjun Shen

10.4208/jcm.1605-m2015-0397

J. Comp. Math., 35 (2017), pp. 245-264.

Preview Purchase PDF 1316 23524 Abstract

Yao Cheng & Qiang Zhang

10.4208/jcm.1605-m2015-0398

J. Comp. Math., 35 (2017), pp. 265-288.

Preview Purchase PDF 1220 25988 Abstract

Jialing Wang & Yushun Wang

10.4208/jcm.1605-m2015-0343

J. Comp. Math., 35 (2017), pp. 289-318.

Preview Purchase PDF 1213 23106 Abstract

Huiyong Jia, Peilin Shi, Kaitai Li & Hong-En Jia

10.4208/jcm.1606-m2015-0436

J. Comp. Math., 35 (2017), pp. 319-345.

Preview Purchase PDF 1257 23053 Abstract

Xiaocui Li & Xiaoyuan Yang

10.4208/jcm.1607-m2015-0329

J. Comp. Math., 35 (2017), pp. 346-362.

Preview Purchase PDF 1224 23641 Abstract

Davide Forti, A. Quarteroni & Simone Deparis

10.4208/jcm.1702-m2016-0630

J. Comp. Math., 35 (2017), pp. 363-380.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2226 24795 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard